MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ANTI-TG; THYROID AUTOANTIBODY TEST SYSTEM

ROCHE DIAGNOSTICS ELECSYS ANTI-TG; THYROID AUTOANTIBODY TEST SYSTEM
Catalog Number 09005021190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
We received an allegation about discrepant results for 1 patient sample tested with elecsys anti-tg (anti-tg) assay on a cobas e801 immunoassay analyzer when compared to a competitor's analyzer (beckman coulter) at a different facility.Initial result: 275 iu/ml and was interpreted as positive.The physician questioned the result as it did not match the patient's clinical history.On (b)(6) 2024 the original sample was sent out to another laboratory and repeated.Repeat result: 2.5 iu/ml (tested on beckman coulter and was interpreted as negative).The repeat result matched the patient's clinical history.
 
Additional Manufacturer Narrative
The cobas e801 module serial number was (b)(6).Calibration and qc were acceptable.The investigation is ongoing.
 
Additional Manufacturer Narrative
A general reagent issue can be excluded based on the provided calibration and qc data.To the value of the anti-tg assay and the differences generated with the assays from roche diagnostics and beckman coulter, the following can be stated: in case auto-antibodies (such as anti-tg) are measured, the results can vary depending on the testing procedure used.The investigation did not identify a product problem.

Brand Name
ELECSYS ANTI-TG
Common Device Name
THYROID AUTOANTIBODY TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19543023
Report Number1823260-2024-01783
Device Sequence Number7681226
Product Code JZO
UDI-Device Identifier07613336171479
UDI-Public07613336171479
Combination Product (Y/N)Y
Initial Reporter CountrySP
PMA/510(K) Number
K053426
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Catalogue Number09005021190
Device Lot Number73567101
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/23/2024
Supplement Date Received by Manufacturer07/02/2024
Initial Report FDA Received Date06/14/2024
Supplement Report FDA Received Date07/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age3 YR
Patient SexUnknown